Browse by Tanszék

Group by: Creators | No Grouping
Jump to: K | N | T
Number of items: 9.

K

Kevei Péter and Mason David M.: Randomly weighted self-normalized Lévy processes.
Stochastic Processes and their Applications, 123 (2). pp. 490-522. ISSN 0304-4149 (2013)

Kevei Péter and Mason David M.: A more general maximal Bernstein-type inequality.
In: High Dimensional Probability VI, The Banff Volume (eds. Christian Houdré - David M. Mason - Jan Rosinski - Jon A. Wellner). Banff, 9-14 October 2011. Progress in Probability (66). Birkhäuser, Basel, pp. 55-62. (2013) ISBN 978-3-0348-0489-9

Knipl Diána: Fundamental properties of differential equations with dynamically defined delayed feedback.
Electronic Journal of Qualitative Theory of Differential Equations (17). pp. 1-18. ISSN 1417-3875 (2013)

N

Nagy Béla and Totik Vilmos: Bernstein's inequality for algebraic polynomials on circular arcs.
Constructive Approximation, 37 (2). pp. 223-232. ISSN 0176-4276 (2013)

Nagy Béla and Toókos Ferenc: Bernstein inequality in Lalpha norms.
Acta Scientiarum Mathematicarum (Szeged), 79 (1-2). pp. 129-174. ISSN 0001-6969 (2013)

T

Totik Vilmos: Approximation by homogeneous polynomials.
Journal of Approximation Theory, 174 (1). pp. 192-205. ISSN 0021-9045 (2013)

Totik Vilmos: Erdős on polynomials.
In: Erdős centennial. Szerk.: Lovász L.; Ruzsa I.; Sós V.T.; Palvolgyi D. Springer Verlag; Bolyai Mathematical Society, Berlin; Budapest, pp. 683-709. (2013) ISBN 978-963-9453-18-0

Totik Vilmos: Szegő's problem on curves.
American Journal of Mathematics, 135 (6). pp. 1507-1524. ISSN 0002-9327 (2013)

Totik Vilmos: A note on rational Lp approximation on Jordan curves.
Computational Methods and Function Theory, 13 (3). pp. 425-431. ISSN 1617-9447 (2013)

This list was generated on 2022. május 20. 17:47:27 CEST.